# SDR ASOA201101371

- Difficulty date: July 24, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 15,853 hours, 11,085 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR WILL NOT OPEN.  PERFORMED OPS CHECK OK AT THIS TIME IAW AMM 52-11-00. ACFT OK FOR SERVICE.
